# SDR GTIA2018011602345

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 22,440 hours, 10,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE NEEDS SERVICING. SERVICED R1 DOOR ASSIST BOTTLE WITHIN LIMITS IAW AMM 52-10-00.
